Skip to Content

User Reviews for Diflucan

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Diflucan.

Filter by:

Reviews for Diflucan to treat Tinea Versicolor

"After nine years with a fungal infection on the skin, I was given 100 MG/week for a month. I already took the last pill of the course, and all it has done so far is turn the spots pink and make them slightly bigger, and some itched more often (although one looks like it's starting to disappear)! But the side effects! Oh, the side effects! After the first pill, I felt extremely dizzy, headachy, and nauseous for an hour after bedtime. The next day, I had little appetite that only recovered that evening. The next two times, I took two Rolaids, which helped with the nausea. That left the headache to contend with all day the day after I took the pill.I took two ibuprofen three times to combat the headaches on the last pill. What a joke!"


HorseToGiveYouNoPain (taken for 1 to 6 months) October 15, 2015

1 users found this comment helpful. Did you?   Yes   No Report as inappropriate